UNIGE document Scientific Article
previous document  unige:12845  next document
add to browser collection
Title

On the spectrum of the sum of generators for a finitely generated group

Authors
Robertson, A. Guyan
Valette, Alain
Published in Israel Journal of Mathematics. 1993, vol. 81, no. 1/2, p. 65-96
Stable URL http://archive-ouverte.unige.ch/unige:12845
Full text
Article (Published version) (1.4 MB) - document accessible for UNIGE members only Limited access to UNIGE
Structures

156 hits

0 download

Update

Deposited on : 2010-12-10

Export document
Format :
Citation style :